# SDR SWAA2021122749747

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON TOP OF FLOOR BEAM AT STA 312; LBL10.  REMOVED CORROSION.  MATERIAL ORIGINAL THICKNESS .125' MATERIAL REMAINING .095' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.  SHOT PEENED THE BLENDED AREA IAW SRM 53-1-51-2R-15, REPAIR 15.   PERFORMED A DVI OF THE DAMAGED AREA ; NO LOOSE OR MISSING FASTENERS ; NO CRACKS OR WORN AREAS ; NO CORROSION IN THE DAMAGED AREA. FABRICATED TAPER SHIMS AND STRAP.  APPLIED CHEMICAL CONVERSION COATING REPAIR PARTS IAW SRM 53-1-51-2R-15 REP. 15.  APPLIED PRIMER IAW SRM 53-1-51-2R-15 REP 15.  INSTALLED ALL REPAIR PARTS IAW SRM 53-1-51-2R-15 REP. 15.
